Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taken primoult n to restart period after missed miscarriage. No period started. Any suggestion?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5625 Questions
Taken primoult n 5mg x2 per day for 10 dayd to restart period after missed miscarriage. Still no period 7 days after finishing tablets.
Posted Tue, 28 May 2013 in Menstruation and Miscarriage
Answered by Dr. Aarti Abraham 42 minutes later
Thanks for your query.

I hope you took the Primolut tablets after consulting your doctor.
If you have not responded to Primolut , you could be having further hormonal imbalance, where both estrogen and progesterone need to be supplemented.

Another reason could be endometrial damage due to the abortion.
Endometrial infections could be another reason for absence of bleeding.

Normally, you should bleed within a week of taking Primolut.

As you have failed to do so, please consult your gynecologist, and have a transvaginal ultrasound to check the endometrial lining ( lining of the uterus ) to determine future course of therapy.

take care, and feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor